# SDR SWIA202108160312

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 38,564 hours, 29,146 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Failed Insp
- Location: Cockpit Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO'S WINDOW/WINDSHIELD I POST FAILED LEAK CHECK. REQUIRES REMOVAL, CLEANING, AND PROPERLY RE-SEALING/REINSTALLATION.   (FILED CLOSED)   REMOVED AND REINSTALLED THE I-STRAP ON THE FO WINDSHEILD AND SIDE WINDOW PER AMM 56-11-07. LEAK CHECK GOOD AT THIS TIME.
